View : 45 Download: 0

A geometric inequality on a compact domain in ℝn

Title
A geometric inequality on a compact domain in ℝn
Authors
Chai Y.D.Cho Y.S.
Ewha Authors
조용승
SCOPUS Author ID
조용승scopus
Issue Date
2018
Journal Title
Bulletin of the Korean Mathematical Society
ISSN
1015-8634JCR Link
Citation
Bulletin of the Korean Mathematical Society vol. 55, no. 1, pp. 1 - 8
Keywords
C(o)-compact domainCell complexEuler characteristicFocal pointHomology sequenceIntegral of mean curvatureMorse theory
Publisher
Korean Mathematical Society
Indexed
KCI; SCIE; SCOPUS WOS scopus
Document Type
Article
Abstract
In this paper, we study some topological structure of a compact domain in ℝn in terms of the curvature conditions and develop a geometric inequality involving the volume and the integral of mean curvatures over the boundary of the compact domain. © 2018 Korean Mathematical Society.
DOI
10.4134/BKMS.b160093
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE